Procardia users — The Bump
High-Risk Pregnancy

Procardia users

So I was given a prescription of Procardia to help get rid of  BH contractions since I was having about 6-8 an hour.  I have had to take it twice so far and both times it has made me feel like I was going to pass out.  Really dizzy with a faster heart rate.  I know these are side effects, but does it ever get any better?

TIA

Re: Procardia users

  • For me it did after about a week, then they increased the dosage which brought on more/worse side effects and same thing happened, after about a week my body seems more used to it and its not as bad. GL!
    [IMG]http://i53.tinypic.com/msmzb9.jpg[/IMG]
    [IMG]http://i53.tinypic.com/2h68q2x.jpg[/IMG]
  • It makes me really tired and my skin turns bright red like a sunburn about 1 hour after I take it.  I've been on it 10 days and it doesn't seem to be getting any better.  Hope it does for you!
  • I take it everyday for high BP.  I gave me a horrible headache the first day I took it, but that was the only side effect I felt.  I was warned about the headache and was told it will go away once my body gets used to the Procardia.  Hopefully your side effects will go away, too. 
  • I take 10 mg 4 times per day and sometimes more often if I feel more contractions.  The red face is the only side effect I have had.
  • I'm on XL 60mg 2x/day, and I don't know that I've ever had side effects from it.  But I'm also on 7 other meds a day, so who knows what I feel from which med? lol.  From everything I've heard, the side effects of Procardia go away as your body gets accustomed to it.
    m/c feb 07 ~ m/c twins oct 08 ~ Duncan Thomas: born to heaven 5/19/09 - m/c jan 11

    My Blog

    Baby Birthday Ticker Ticker

    Baby Birthday Ticker Ticker

    Baby Birthday Ticker Ticker

    Baby Birthday Ticker Ticker
This discussion has been closed.
Choose Another Board
Search Boards